MathSciNet Relay Station
MathSciNet bibliographic data
MR412504 33A75
Holman, W. J., III; Biedenharn, L. C.; Louck, J. D. On hypergeometric series well-poised in ${\rm SU}(n)$. SIAM J. Math. Anal. 7 (1976), no. 4, 529–541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement